# SDR YENA2023090601045

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 57,520 hours, 20,289 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2851, FLL-UIO, 'FLIGHT ATTENDANTS COMPLAINED OF CHEMICAL ODOR IN FLIGHT, NOT DIRTY SOCK SMELL, CAPTAIN AND FIRST OFFICER DID NOT SMELL ODOR; COMPLIED WITH INFO NOTICE 2017-7015, FOUND TO BE TRANSIENT ODOR, NO DEFECTS NOTED, A/C OK FOR SERVICE.'
